Lower bounds for higher eigenvalues by finite difference methods

Hans F Weinberger

Research output: Contribution to journalArticle

25 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)339-368
Number of pages30
JournalPacific Journal of Mathematics
Volume8
Issue number4
StatePublished - Jan 1 1958

Fingerprint

Difference Method
Finite Difference
Lower bound
Eigenvalue

Cite this

Lower bounds for higher eigenvalues by finite difference methods. / Weinberger, Hans F.

In: Pacific Journal of Mathematics, Vol. 8, No. 4, 01.01.1958, p. 339-368.

Research output: Contribution to journalArticle

Weinberger, Hans F. / Lower bounds for higher eigenvalues by finite difference methods. In: Pacific Journal of Mathematics. 1958 ; Vol. 8, No. 4. pp. 339-368.
@article{d76d5f4bf37045b7b5fa1e59a07c556c,
title = "Lower bounds for higher eigenvalues by finite difference methods",
author = "Weinberger, {Hans F}",
year = "1958",
month = "1",
day = "1",
language = "English (US)",
volume = "8",
pages = "339--368",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "4",

}

TY - JOUR

T1 - Lower bounds for higher eigenvalues by finite difference methods

AU - Weinberger, Hans F

PY - 1958/1/1

Y1 - 1958/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972500580&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500580&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 339

EP - 368

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 4

ER -